# SDR AWXA200501174

- Difficulty date: September 13, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,281 hours, 38,245 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630089
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED VERTICAL BEAM WEB CRACKED, 1.0" IN LENGTH, AT BS 178, WL 230 AND BL 17.1L.  MAINTENANCE CUT OUT DAMAGED SECTION OF WEB IAW BOEING 737-300 SRM 53-10-082R FIG 201.  FABRICATED REPAIR WEB AND SHIM IAW BOEING 737-300 SRM 53-10-08-01.  INSTALLED FABRICATED REPAIR PARTS, AT BS 178, WL 230 AND BL 17.1L, IAW BOEING 737-300 SRM 53-10-08-3R12 FIG 201.
